# SDR HALA201809050408

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,951 hours, 63,265 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Frayed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WITH FLAPS/SLATS SELECTED UP, HYD TRANS AND AUX PUMPS ON, FOUND OUTBOARD SECTION OF THE SLATS PARTIALLY EXTENDED ON THE RIGHT WING.   FOUND THE NR 5 SLAT DRIVE, RETRACT CABLE ASSY FRAYED BEYOND LIMITS. FABRICATED A NEW CABLE ASSY IAW E105-481256-PERM.  REMOVED & REPLACED THE NR 5 SLAT RETRACT CABLE IAW AMM 20-00-02-960-801.  ADJUSTED CONTROL CABLE, OPS & RIG CHECKED GOOD. OK FOR SERVICE.
